Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 52, NWS Cleveland, OH

March 9, 2011Stark County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 9, 2011, 10:34 PM EST for Stark County, Ohio. It took effect at Mar 10, 2011, 5:30 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2011, 10:34 PM EST (03:34 UTC)
In effect from
Mar 10, 2011, 5:30 AM EST
Expired
Mar 10, 2011, 12:01 PM EST
In force
7 hr
Issued by
NWS Cleveland, OH

County Stark County, OH

The radar

The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 8.10 ft at Mar 10, 2011, 3:00 AM EST.

actionminormoderatemajor51003/1003/11
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WGUS41 KCLE 100334
FLWCLE
OHC101-151-101134- 

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1034 PM EST WED MAR 9 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-101134-
/O.NEW.KCLE.FL.W.0051.110310T1400Z-000000T0000Z/
/LARO1.1.ER.110310T1400Z.110311T0000Z.000000T0000Z.NO/
1034 PM EST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER NEAR LARUE
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE
* AT 10:00 PM WEDNESDAY THE STAGE WAS...10.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE
  TO RISE TO NEAR 11.3 FEET BY THURSDAY EVENING.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC151-101134-
/O.NEW.KCLE.FL.W.0052.110310T1200Z-110310T2218Z/
/NHSO1.1.ER.110310T1200Z.110310T1200Z.110310T1618Z.NO/
1034 PM EST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY
* FROM THURSDAY MORNING UNTIL THURSDAY AFTERNOON
* AT 10:00 PM WEDNESDAY THE STAGE WAS...7.5 FEET 
* MINOR FLOODING IS FORECAST 
* RIVER IS EXPECTED TO CREST AROUND 8.5 FEE THURSDAY MORNING.
* FLOOD STAGE IS 8.0 FEET 
* AT 8.0 FEET...FLOODING IS POSSIBLE ALONG NIMISHILLEN CREEK BETWEEN 
  RIDGE AVENUE AND ALLENFORD DRIVE ...AS WELL AS IN LOW LYING AREAS 
  BETWEEN NORTH INDUSTRY AND HOWESTINE.

$$
2 follow-up statements
785 
WGUS81 KCLE 101037
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
537 AM EST THU MAR 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT OLD PORTAGE
  CUYAHOGA RIVER AT INDEPENDENCE
  GRAND RIVER AT PAINESVILLE
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT
  KILLBUCK CREEK NEAR KILLBUCK
  NIMISHILLEN CREEK NEAR NORTH INDUSTRY
  MAHONING RIVER AT LEAVITTSBURG
  MAHONING RIVER AT YOUNGSTOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC055-133-153-101837-
/O.CON.KCLE.FL.W.0046.000000T0000Z-000000T0000Z/
/OLPO1.2.ER.110309T1835Z.110311T0000Z.000000T0000Z.NR/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT OLD PORTAGE.
* UNTIL FURTHER NOTICE. 
* AT  5:00 AM THURSDAY THE STAGE WAS...10.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 11.4 FEET BY THIS EVENING 
  THEN BEGIN FALLING.
* AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE 
  CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY 
  PARK.

$$

OHC035-101837-
/O.CON.KCLE.FL.W.0049.000000T0000Z-000000T0000Z/
/INDO1.2.ER.000000T0000Z.110310T1200Z.000000T0000Z.NO/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* UNTIL FURTHER NOTICE. 
* AT  4:30 AM THURSDAY THE STAGE WAS...17.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.9 FEET THIS MORNING 
  THEN BEGIN FALLING.
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY 
  VIEW.

$$

OHC085-101837-
/O.CON.KCLE.FL.W.0047.000000T0000Z-000000T0000Z/
/PNVO1.1.ER.110310T0020Z.110311T0600Z.000000T0000Z.NO/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* UNTIL FURTHER NOTICE. 
* AT  4:30 AM THURSDAY THE STAGE WAS...8.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY LATE TONIGHT 
  THEN BEGIN FALLING.
* AT 8.5 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC095-173-101837-
/O.CON.KCLE.FL.W.0053.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.110310T0330Z.110311T0000Z.000000T0000Z.NO/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* UNTIL FURTHER NOTICE. 
* AT  5:00 AM THURSDAY THE STAGE WAS...9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.9 FEET BY THIS EVENING 
  THEN BEGIN FALLING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-101837-
/O.CON.KCLE.FL.W.0051.110310T1104Z-110311T2200Z/
/LARO1.1.ER.110310T1104Z.110311T0000Z.110311T1600Z.NO/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* FROM THIS MORNING UNTIL FRIDAY AFTERNOON.
* AT  5:00 AM THURSDAY THE STAGE WAS...10.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 11.4 FEET THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE FRIDAY MORNING.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-101837-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.3.ER.000000T0000Z.110303T1730Z.000000T0000Z.NO/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* UNTIL FURTHER NOTICE. 
* AT  5:00 AM THURSDAY THE STAGE WAS...11.7 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 11.2 FEET BY FRIDAY 
  MORNING.
* AT 11.5 FEET...FLOODING BEGINS ALONG THE MAIN STREET CURVE AND 
  ALONG SEVERAL STREETS NORTH OF MARKET STREET.

$$

OHC075-169-101837-
/O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/
/KILO1.2.ER.000000T0000Z.110301T0530Z.000000T0000Z.NO/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* UNTIL FURTHER NOTICE. 
* AT  5:00 AM THURSDAY THE STAGE WAS...16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET THIS AFTERNOON.
* AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN 
  THE VILLAGE OF KILLBUCK.  MANY LOW LYING ROADS IN THE KILLBUCK 
  VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED.
* AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

OHC151-101836-
/O.CON.KCLE.FL.W.0052.110310T1030Z-110310T1900Z/
/NHSO1.1.ER.110310T1030Z.110310T1200Z.110310T1300Z.NO/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT  5:00 AM THURSDAY THE STAGE WAS...7.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* FORECAST TO RISE TO NEAR 8.3 FEET THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY AFTERNOON.
* AT 8.0 FEET...FLOODING IS POSSIBLE ALONG NIMISHILLEN CREEK BETWEEN 
  RIDGE AVENUE AND ALLENFORD DRIVE ...AS WELL AS IN LOW LYING AREAS 
  BETWEEN NORTH INDUSTRY AND HOWESTINE.

$$

OHC155-101836-
/O.CON.KCLE.FL.W.0048.110310T1107Z-000000T0000Z/
/LEAO1.1.ER.110310T1107Z.110311T1200Z.000000T0000Z.NO/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT  5:00 AM THURSDAY THE STAGE WAS...9.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 11.9 FEET BY FRIDAY MORNING.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$

OHC099-101836-
/O.CON.KCLE.FL.W.0050.110310T1455Z-000000T0000Z/
/YGWO1.1.ER.110310T1455Z.110311T0600Z.000000T0000Z.NO/
537 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT YOUNGSTOWN.
* FROM LATE THIS MORNING UNTIL FURTHER NOTICE.
* AT  5:00 AM THURSDAY THE STAGE WAS...9.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 11.5 FEET TONIGHT.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$
506 
WGUS81 KCLE 101701
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1201 PM EST THU MAR 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  BLACK RIVER AT ELYRIA
  CUYAHOGA RIVER AT INDEPENDENCE
  SCIOTO RIVER NEAR LARUE
  EAGLE CREEK AT PHALANX STATION

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT OLD PORTAGE
  GRAND RIVER AT PAINESVILLE
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR PROSPECT
  KILLBUCK CREEK NEAR KILLBUCK
  MAHONING RIVER AT LEAVITTSBURG
  MAHONING RIVER AT YOUNGSTOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-110101-
/O.EXT.KCLE.FL.W.0055.000000T0000Z-110311T0733Z/
/WDVO1.1.ER.110310T1500Z.110310T1800Z.110311T0133Z.NO/
1201 PM EST THU MAR 10 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* UNTIL LATE TONIGHT. 
* AT 11:30 AM THURSDAY THE STAGE WAS...9.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$
SCHULER


OHC093-110101-
/O.EXT.KCLE.FL.W.0056.110310T1710Z-000000T0000Z/
/ELRO1.1.ER.110310T1710Z.110311T0600Z.000000T0000Z.NO/
1201 PM EST THU MAR 10 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 11:15 AM THURSDAY THE STAGE WAS...9.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 10.6 FEET BY LATE TONIGHT.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$
SCHULER


OHC055-133-153-110101-
/O.CON.KCLE.FL.W.0046.000000T0000Z-000000T0000Z/
/OLPO1.1.ER.110309T1835Z.110310T0800Z.000000T0000Z.NO/
1201 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT OLD PORTAGE.
* UNTIL FURTHER NOTICE. 
* AT 11:00 AM THURSDAY THE STAGE WAS...10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.2 FEET BY THIS EVENING 
  THEN BEGIN FALLING.
* AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE 
  CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY 
  PARK.
* AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER.

$$
SCHULER


OHC035-110101-
/O.EXT.KCLE.FL.W.0049.000000T0000Z-110311T1600Z/
/INDO1.2.ER.000000T0000Z.110310T1300Z.110311T1000Z.NO/
1201 PM EST THU MAR 10 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* UNTIL FRIDAY MORNING. 
* AT 11:30 AM THURSDAY THE STAGE WAS...17.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  FRIDAY MORNING.
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY 
  VIEW.
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.


$$
SCHULER


OHC085-110101-
/O.CON.KCLE.FL.W.0047.000000T0000Z-000000T0000Z/
/PNVO1.1.ER.110310T0020Z.110311T1200Z.000000T0000Z.NO/
1201 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* UNTIL FURTHER NOTICE. 
* AT 10:30 AM THURSDAY THE STAGE WAS...8.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY FRIDAY MORNING 
  THEN BEGIN FALLING.
* AT 8.5 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

$$
SCHULER

OHC095-173-110101-
/O.CON.KCLE.FL.W.0053.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.110310T0330Z.110311T0600Z.000000T0000Z.NO/
1201 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* UNTIL FURTHER NOTICE. 
* AT 11:00 AM THURSDAY THE STAGE WAS...9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET BY LATE TONIGHT 
  THEN BEGIN FALLING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
SCHULER


OHC101-110101-
/O.EXT.KCLE.FL.W.0051.000000T0000Z-110312T0000Z/
/LARO1.1.ER.110310T1115Z.110311T0000Z.110311T1800Z.NO/
1201 PM EST THU MAR 10 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* UNTIL FRIDAY EVENING. 
* AT 11:00 AM THURSDAY THE STAGE WAS...11.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 11.4 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
SCHULER

OHC101-110101-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.3.ER.000000T0000Z.110303T1730Z.000000T0000Z.NO/
1201 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* UNTIL FURTHER NOTICE. 
* AT 11:00 AM THURSDAY THE STAGE WAS...11.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 11.2 FEET BY FRIDAY 
  MORNING.
* AT 11.5 FEET...FLOODING BEGINS ALONG THE MAIN STREET CURVE AND 
  ALONG SEVERAL STREETS NORTH OF MARKET STREET.
* AT 10.5 FEET...WEST RIVER ROAD IS FLOODED NORTH OF PROSPECT.

$$
SCHULER

OHC075-169-110101-
/O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/
/KILO1.2.ER.000000T0000Z.110301T0530Z.000000T0000Z.NO/
1201 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* UNTIL FURTHER NOTICE. 
* AT 11:00 AM THURSDAY THE STAGE WAS...16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY FRIDAY EVENING.
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN 
  THE VILLAGE OF KILLBUCK.  MANY LOW LYING ROADS IN THE KILLBUCK 
  VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED.
* AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
SCHULER

OHC151-101731-
/O.CAN.KCLE.FL.W.0052.000000T0000Z-110310T1900Z/
/NHSO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1201 PM EST THU MAR 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT 11:00 AM THURSDAY THE STAGE WAS...6.7 FEET. 
* FLOOD STAGE IS 8.0 FEET.

$$
SCHULER

OHC155-110100-
/O.CON.KCLE.FL.W.0048.000000T0000Z-000000T0000Z/
/LEAO1.1.ER.000000T0000Z.110311T0600Z.000000T0000Z.NO/
1201 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG.
* UNTIL FURTHER NOTICE. 
* AT 11:00 AM THURSDAY THE STAGE WAS...10.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 11.9 FEET BY LATE TONIGHT 
  THEN BEGIN FALLING.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$
SCHULER


OHC099-110100-
/O.CON.KCLE.FL.W.0050.000000T0000Z-000000T0000Z/
/YGWO1.1.ER.110310T1900Z.110311T1200Z.000000T0000Z.NO/
1201 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT YOUNGSTOWN.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 11:00 AM THURSDAY THE STAGE WAS...9.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 11.0 FEET BY FRIDAY MORNING.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$
SCHULER


OHC155-110100-
/O.EXT.KCLE.FL.W.0054.000000T0000Z-110312T0050Z/
/PHAO1.1.ER.110310T1103Z.110310T2300Z.110311T1850Z.UU/
1201 PM EST THU MAR 10 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* UNTIL FRIDAY EVENING. 
* AT 11:00 AM THURSDAY THE STAGE WAS...11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 11.9 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.

$$
SCHULER

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 9, 10:07 PM EST, 27 minutes earlier.

Area forecast discussion, Mar 9, 10:07 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 PM EST WED MAR 9 2011

.SYNOPSIS...
LOW PRESSURE WILL MOVE OVER NORTHERN OHIO TONIGHT AND REMAIN OVER
THE AREA ON THURSDAY. THE LOW PRESSURE WILL INTENSIFY ACROSS THE
AREA THURSDAY NIGHT AND INTO FRIDAY AS IT MOVES INTO WESTERN NEW
YORK STATE. THE LOW IS EXPECTED TO MOVE AWAY FRIDAY NIGHT WITH A
BRIEF BREAK EARLY SATURDAY. ANOTHER LOW PRESSURE MAY MOVE ACROSS
THE AREA BEGINNING SATURDAY AFTERNOON.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WAS ABLE TO ALLOW THE WIND ADVISORY FOR ERIE/ASHTABULA EXPIRE.
WINDS WILL STILL BE ABLE TO GUST AROUND 40 MPH...BUT WILL CONTINUE
TO DIMINISH OVERNIGHT. OTHERWISE MADE A FEW TWEAKS TO HOURLY
TEMPERATURES AND HIGHLIGHTED THAT THE RAIN ACROSS THE TOL AREA
WOULD BE LIGHT. OCCASIONAL RAIN WILL CONTINUE OVERNIGHT ESPECIALLY
ACROSS THE EASTERN TWO THIRDS OF THE AREA. WILL HAVE TO WATCH AND
SEE IF A LITTLE FOG CANT WORK INTO LUCAS/WOOD COUNTIES OVERNIGHT.
FLOOD WATCH AND WINTER STORM WATCH WILL REMAIN AS IS.

AS FAR AS TEMPS GO THEY WILL BE TRICKY OVERNIGHT WITH LOW CENTER
REMAINING TO THE WEST MOST OF THE NIGHT FOR MANY LOCATIONS AND
CONTINUED WAA FOR MOST OF THE AREA. DESPITE GUIDANCE TEMPS
THINKING THAT LOWS FOR THE EASTERN 2/3 OF THE AREA WILL BE THIS
EVENING WITH A GRADUAL INCREASE OVERNIGHT. WESTERN AREAS MAY BE
MILD THROUGH MUCH OF THE OVERNIGHT THEN FALL BACK TOWARD DAYBREAK
AS THE LOW CENTER PASSES OVER AND SOME COOLER AIR BUILDS IN.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
SEVERAL ISSUES FOR THE END OF THE WEEK. LINGERING AREAL AND RIVER
FLOODING WILL CONTINUE INTO THURSDAY ACROSS THE AREA WITH SOME
ADDITIONAL LIGHTER RAIN ACROSS THE AREA WITH LOW PRESSURE
OVERHEAD. QPF AMOUNTS WILL NOT BE AS HIGH COMPARED TO WED...BUT
NOT SEEING ANY DRYING POTENTIAL. NEXT ISSUE WILL BE COLDER AIR
BUILDING INTO THE AREA THROUGH THURSDAY AFTERNOON AND EVENING.
MODELS THIS AFTERNOON TRENDING TOWARD LOW PRESSURE INTENSIFYING
ACROSS THE AREA AND PUSHING TO THE NORTHEAST THURSDAY NIGHT. H850
TEMPS DROPPING WELL BELOW NORMAL AS WELL AS THICKNESSES. BUFKIT
SOUNDINGS FROM THE GFS AND NAM SIMILAR IN THE POTENTIAL FOR A
DECENT AMOUNTS OF SNOW FOR THE AREA THURSDAY NIGHT AND INTO
FRIDAY. GIVEN LATEST MODEL RUNS FELT ENOUGH CONFIDENCE TO GO WITH
WINTER STORM WATCH ACROSS THE EASTERN HALF OF THE AREA BEGINNING
THURSDAY EVENING AROUND THE EXPECTED TIME OF RAIN CHANGING OVER TO
SNOW AND CONTINUING INTO EARLY FRIDAY NIGHT. SURFACE TEMPS WILL
NOT BE ALL THAT COLD DURING THIS EVENT...MAKING THIS EXPECTED
SNOW RATHER WET CREATING PROBLEMS FOR TREES AND POWER LINES. THE
SNOW WILL PERSIST INTO FRIDAY PROVIDING ADDITIONAL ACCUMULATIONS
ACROSS THE WATCH AREA. SNOW WILL GRADUALLY DIMINISH FRIDAY NIGHT
FROM WEST TO EAST. THERE LOOKS TO BE A BRIEF BREAK IN SYSTEMS
EARLY SATURDAY MORNING THROUGH THE EARLY AFTERNOON BEFORE ANOTHER
CLIPPER SYSTEM DROPS SOUTHEAST TOWARD THE AREA BRINGING ADDITIONAL
CHANCES OF RAIN AND SNOW. THIS SATURDAY SYSTEM DOES NOT LOOK TO BE
SIGNIFICANT COMPARED TO FRIDAY/S SYSTEM.

FOR TEMPS WENT MUCH COOLER COMPARED TO GUIDANCE VALUES ON FRIDAY
WITH EXPECTED SNOWFALL ACROSS THE AREA. OTHERWISE MADE ONLY MINOR
ADJUSTMENTS TO GUIDANCE TEMPS THROUGH THE REMAINDER OF THE PERIOD.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
SOME LINGERING SNOW SHOWERS IN THE EAST SUNDAY AND THEN HIGH
PRESSURE BUILDS IN SUNDAY NIGHT. THE FORECAST GETS A LITTLE
COMPLICATED TUESDAY AND WEDNESDAY. THE MODELS ARE STARTING TO AGREE
SOMEWHAT. THE GFS BRINGS A TROF THROUGH ON WEDNESDAY AND WILL HAVE A
LOW CHANCE THREAT OF RAIN SHOWERS. WENT CLOSE TO HPC GUIDANCE FOR
TEMPERATURES.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
MOST AREAS CURRENTLY IFR AND THOSE THAT ARE NOT WILL LOWER TO IFR
EARLY IN THE PERIOD AND THEN MAINLY IFR CONDITIONS THROUGH THE
REST OF THE TAF PERIOD. A DECREASE IN THE RAIN INTENSITY WILL
OCCUR TONIGHT AS THE TROF MOVES THROUGH THEN MORE RAIN RETURN
THURSDAY. PRECIP MAY START TO CHANGE OR MIX WITH SNOW LATE IN
PERIOD...BUT JUST KEPT IFR CONDITION WITH RAIN FOR NOW.

OUTLOOK...NON VFR THURSDAY NIGHT THROUGH SATURDAY.

&&

.MARINE...
LOCALLY STRONG SE FLOW ON THE NEARSHORE WATERS NEAR ERIE WILL
DIMINISH THIS EVENING.  LOW PRESSURE NOW FORECAST TO MOVE EAST
ACROSS THE LOWER LAKES THE NEXT 24 HOURS.  EXPECT THE FLOW TO REMAIN
SE TO S TILL AFTER THE LOW PASSES TO THE EAST ON THURSDAY MORNING.
THE FLOW WILL BECOME WESTERLY BEHIND THE LOW AND EVENTUALLY N TO NW
BY SUNSET THURSDAY.  N TO NW FLOW WILL THEN CONTINUE TILL A SURFACE
RIDGE CROSSES THE LAKE EARLY SATURDAY.  ANOTHER FAST MOVING SYSTEM
WILL WILL PASS JUST TO THE NORTH OF THE LAKE SATURDAY NIGHT.  A
TRAILING COLD FRONT WILL CAUSE THE FLOW TO RETURN TO THE NW FOR MOST
OF SUNDAY.  HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE NORTH
ON MONDAY WITH THE FLOW ON THE LAKE BECOMING EASTERLY.

&&

.HYDROLOGY...
RAINFALL AMOUNTS OF A 1/4" TO 3/4" HAS FALLEN ACROSS THE
REGION...WITH HIGHEST AMOUNTS FROM HANCOCK COUNTY EAST TO PORTAGE.
THOUGH A RELATIVELY MEAGER AMOUNT...IT HAS PRODUCED ENOUGH RUNOFF
GIVEN THE SATURATED GROUND AND SWOLLEN RIVERS/CREEKS TO ONCE AGAIN
FLOOD ROADS AND LOW LYING AREAS. CONVECTION OVER THE GULF STATES IS
CUTTING OFF SOME OF THE MOISTURE STREAMING NORTHWARD...SO EXPECT
COVERAGE/INTENSITY TO DISSIPATE FROM W TO E...WITH STORM TOTALS
AROUND 0.5"-1" THROUGH THU EVENING BEFORE TRANSITIONING OVER TO
SNOW. SCIOTO RIVER AT PORTAGE REMAINS IN MOD FLOOD...BUT ALL OTHER
SITES ARE EXPECTED TO REMAIN BELOW FS OR IN MINOR FLOOD. SOME RIVERS
WILL BE SLOW TO COME DOWN...AND WITH KILLBUCK EXPECTED TO REMAIN UP
UNTIL NEXT WEEK IT WILL END UP BEING OVER 2 WEEKS ABOVE FLOOD STAGE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY
     EVENING FOR OHZ010>014-020>023-031>033-038-089.
     FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ020>023-029>033-
     036>038-047.
PA...WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY
     EVENING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ABE
NEAR TERM...ABE/OUDEMAN
SHORT TERM...ABE
LONG TERM...KIELTYKA
AVIATION...RANDEL
MARINE...KUBINA
HYDROLOGY...21
Hazardous weather outlook, Mar 9, 9:49 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
949 PM EST WED MAR 9 2011

OHZ010>014-089-PAZ001>003-110300-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
949 PM EST WED MAR 9 2011

...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ020>023-031>033-038-110300-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
949 PM EST WED MAR 9 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...
...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017>019-027-028-110300-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-
949 PM EST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ029-030-036-037-047-110300-
RICHLAND-ASHLAND-MARION-MORROW-KNOX-
949 PM EST WED MAR 9 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-110300-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
949 PM EST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 8:40 PM ESTRiver Flood WarningCLECuyahoga42 hr
Mar 9, 8:40 PM ESTRiver Flood WarningCLEMahoning64 hr
Mar 9, 10:34 PM ESTRiver Flood WarningCLEMarion, Stark6 days
Mar 9, 11:21 PM ESTRiver Flood WarningCLELucas, Wood36 hr
Mar 10, 5:24 AM ESTRiver Flood WarningCLETrumbull50 hr
Mar 10, 8:46 AM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood21 hr
Mar 10, 8:51 AM ESTRiver Flood WarningCLELorain27 hr
Mar 10, 9:00 AM ESTAreal Flood WarningCLEAshtabula, Geauga, Lake, Mahoning, Stark, Summit and 2 more10 hr
Mar 10, 9:52 AM ESTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina7 hr
Mar 10, 2:51 PM ESTWinter Storm WarningCLEAshland, Ashtabula, Cuyahoga, Erie, Geauga, Holmes and 11 more31 hr
Mar 10, 6:52 PM ESTAreal Flood WarningCLEStark, Wayne5 hr
Mar 10, 6:59 PM ESTAreal Flood WarningCLETrumbull6 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.